# SDR REXA2024021900201

- Difficulty date: December 26, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP FOLDING STEP HINGE IS CORRODED. REMOVED CORRODED HINGE, LOCATED AND DRILLED NEW HINGE IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW HINGE AS NEEDED IAW CRJ 900 AMM 52-11-04-400-801 STEP (4) (A) (3 & 4). HINGE PN# CC670-31981-3.
